RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Omirov, Bakhrom Abdazovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:425
Abstract pages:1677
Full texts:530
References:179
E-mail: ,

http://www.mathnet.ru/eng/person20254
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/638811

Publications in Math-Net.Ru
2016
1. L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov, “$3$-filiform Leibniz algebras of maximum length”, Sibirsk. Mat. Zh., 57:1 (2016),  33–46  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 24–35  isi  scopus
2013
2. K. K. Masutova, B. A. Omirov, A. Kh. Khudojberdyjev, “Naturally Graded Leibniz Algebras with Characteristic Sequence $(n-m, m)$”, Mat. Zametki, 93:5 (2013),  746–763  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 740–755  isi  scopus
3. F. M. Mukhamedov, B. A. Omirov, M. Kh. Saburov, K. K. Masutova, “Solvability of cubic equations in $p$-adic integers ($p>3$)”, Sibirsk. Mat. Zh., 54:3 (2013),  637–654  mathnet  mathscinet; Siberian Math. J., 54:3 (2013), 501–516  isi  scopus
2011
4. L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov, “Quasi-filiform Leibniz algebras of maximum length”, Sibirsk. Mat. Zh., 52:5 (2011),  1058–1073  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 840–853  isi  scopus
2006
5. B. A. Omirov, “Thin Leibniz Algebras”, Mat. Zametki, 80:2 (2006),  251–261  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 244–253  isi  scopus
2005
6. B. A. Omirov, “On the Derivations of Filiform Leibniz Algebras”, Mat. Zametki, 77:5 (2005),  733–742  mathnet  mathscinet  zmath  elib; Math. Notes, 77:5 (2005), 677–685  isi  scopus
2004
7. Sh. A. Ayupov, B. A. Omirov, “The nilpotency properties of the Leibniz algebra $M_n(C)_D$”, Sibirsk. Mat. Zh., 45:3 (2004),  483–496  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 399–409  isi
2001
8. Sh. A. Ayupov, B. A. Omirov, “On some classes of nilpotent Leibniz algebras”, Sibirsk. Mat. Zh., 42:1 (2001),  18–29  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 15–24  isi

Presentations in Math-Net.Ru
1. Semisimple Leibniz algebras, their derivations and automorphisms
B. A. Omirov
Functional analysis and its applications
December 6, 2018 10:30
2. Hom-Lie algebras
B. A. Omirov
Functional analysis and its applications
January 12, 2017 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019